# SDR DALA2025030301609

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3747, RH SIDE OF FUSELAGE EXTERNAL POWER PANEL CUT OUT FWD EDGE IS CRACKED. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT EXTERNAL POWER RECEPTICAL DOOR IAW B737 SRM 53-10-15-2R REPAIR 5. DEFERRED TO MONITOR, IAW B737 SRM 53-10-15-2R REPAIR 5 PAGE 4 FIG. 203. (LP 0831713)
